Illinois Journal of Mathematics

Quantization and an invariant for unitary representations of nilpotent Lie groups

C. Benson and G. Ratcliff

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 1 (1988), 53-64.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989228

Digital Object Identifier
doi:10.1215/ijm/1255989228

Mathematical Reviews number (MathSciNet)
MR921350

Zentralblatt MATH identifier
0619.22012

Subjects
Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)

Citation

Benson, C.; Ratcliff, G. Quantization and an invariant for unitary representations of nilpotent Lie groups. Illinois J. Math. 32 (1988), no. 1, 53--64. doi:10.1215/ijm/1255989228. https://projecteuclid.org/euclid.ijm/1255989228


Export citation